# SDR SWAA021490

- Difficulty date: July 5, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 60,640 hours, 65,247 cycles
- Engine: JT8D9
- Engine time: 71,981 hours, 83,610 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Engine
- Part number: JT8D9
- Part serial: 687735
- Condition: Power Loss
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TURN BACK, AT ROTATION, NR 2 ENGINE LOST POWER.  EPR INDICATION DROPPED FROM 1.89 TO APPROX 1.75.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
